MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 22-jan-2026, it was reported by a sales representative via email that an ar-1588rtt2 fibertag tightrope ii femoral tightrope suture ruptured during final tensioning.This issue was discovered during a quad acl reconstruction procedure on (b)(6) 2026.Additional information was received on 26-jan-2026: the event occurred intraoperatively while the device was in use within the patient.As a result, the tightrope and button were removed.The procedure was completed by passing a fiberlink and utilizing a btb tightrope to reconstruct the femoral tightrope construct without removing the graft from the tunnel, using an ar-1588btb-ib tightrope ii btb.The surgery was prolonged by approximately 20¿30 minutes, and additional anesthesia was required due to the procedural delay.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
FIBERTAG TIGHTROPE II
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24312892
Report Number1220246-2026-00523
Device Sequence Number17561827
Product Code MBI
UDI-Device Identifier00888867426672
UDI-Public(01)00888867426672(11)250724(17)300630(10)15471988
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II
Device Catalogue NumberAR-1588RTT2
Device Lot Number15471988
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown